# SDR MASA97098

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2YV
- Make and model: Beech 1900D
- Aircraft serial: UE2
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRSHUTTLE - FLT 5240 - PHX-YUM - THE CREW REPORTED FUMES ENTERING THE CABIN FROM THE ENVIRO SYSTEM, BLEEDS WERE SELECTED OFF.  THE AIRCRAFT LANDED IN PHX, NO EMERGENCY WAS DELCARED.  MECHANICS INSPECTED THE AIRCRAFT, PERFORMED ENGINE RUNUP AND COULD NOT DUPLICATE THE DISCREPANCY.  CONDENSATION IS SUSPECTED TO HAVE CAUSED THE FUMES.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
